Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 26, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 15, 2011, 6:53 AM EDT for Collier County, Glades County, Hendry County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2011, 6:53 AM EDT (10:53 UTC)
- Expired
- May 15, 2011, 7:45 AM EDT
- In force
- 52 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Collier County, FL, Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 10.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1430 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
581
WUUS52 KMFL 151053
SVRMFL
FLC021-043-051-151145-
/O.NEW.KMFL.SV.W.0026.110515T1053Z-110515T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
653 AM EDT SUN MAY 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GLADES COUNTY IN SOUTH FLORIDA.
HENDRY COUNTY IN SOUTH FLORIDA.
NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.
* UNTIL 745 AM EDT
* AT 650 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
OF MUSE TO 8 MILES NORTH OF FELDA TO 4 MILES NORTHWEST OF BIG
CORKSCREW ISLAND...AND MOVING EAST AT 30 MPH.
* THE LINE OF STORMS WILL AFFECT...
BIG CORKSCREW ISLAND...
LA BELLE...
IMMOKALEE...
ORTONA...
DEVILS GARDEN...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 2643 8166 2643 8157 2671 8157 2692 8151
2696 8107 2692 8107 2693 8110 2689 8111
2685 8109 2682 8105 2681 8095 2664 8097
2632 8110 2632 8166
TIME...MOT...LOC 1053Z 270DEG 25KT 2688 8143 2664 8145
2641 8155
$$
GREGORIA2 follow-up statements
537
WWUS52 KMFL 151127
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
727 AM EDT SUN MAY 15 2011
FLC021-043-051-151145-
/O.CON.KMFL.SV.W.0026.000000T0000Z-110515T1145Z/
HENDRY FL-GLADES FL-COLLIER FL-
727 AM EDT SUN MAY 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR NORTH CENTRAL COLLIER...SOUTHEASTERN GLADES AND CENTRAL HENDRY
COUNTIES...
AT 725 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS UP TO 60 MPH AND NICKLE SIZE HAIL. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF MOORE HAVEN
TO DEVILS GARDEN TO BUNKER HILL...MOVING EAST AT 30 MPH. THESE
STORMS ARE MOVING INTO MOORE HAVEN.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2640 8141 2671 8139 2693 8136 2696 8107
2692 8107 2693 8110 2689 8111 2685 8109
2682 8105 2681 8095 2664 8097 2632 8110
TIME...MOT...LOC 1126Z 270DEG 25KT 2688 8117 2664 8119
2641 8129
$$
GREGORIA770
WWUS52 KMFL 151144
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
744 AM EDT SUN MAY 15 2011
FLC021-043-051-151200-
/O.EXP.KMFL.SV.W.0026.000000T0000Z-110515T1145Z/
HENDRY FL-GLADES FL-COLLIER FL-
744 AM EDT SUN MAY 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER...
SOUTHEASTERN GLADES AND CENTRAL HENDRY COUNTIES WILL EXPIRE AT 745 AM
EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE
WEAKENED TO BELOW SEVERE LIMITS. THUS...THE SEVERE THUNDERSTORM
WARNING WILL EXPIRE AT 745 AM EDT.
STRONG THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY
WINDS TO 45 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL
POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE
LATEST UPDATES.
LAT...LON 2640 8141 2671 8139 2693 8136 2696 8107
2692 8107 2693 8110 2689 8111 2685 8109
2682 8105 2681 8095 2664 8097 2632 8110
TIME...MOT...LOC 1143Z 270DEG 25KT 2688 8104 2664 8106
2641 8116
$$
GREGORIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:21 AM EDT, 32 minutes earlier.
Area forecast discussion, May 15, 6:21 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 621 AM EDT SUN MAY 15 2011 .UPDATE...QUICK UPDATE ALREADY SENT TO RAISE POPS FOR THE MORNING HOURS, AND TO INCLUDE HAIL/WIND THREAT IN THE GRIDS FOR THE MORNING HOURS AS WELL. && .PREV DISCUSSION... /ISSUED 337 AM EDT SUN MAY 15 2011/ ..STRONG TO ISOLATED SEVERE THUNDERSTORMS AGAIN POSSIBLE THIS AFTERNOON AND EVENING... DISCUSSION...THE EARLY MORNING SURFACE ANALYSIS SHOWS A COLD FRONT PUSHING SOUTHEAST INTO NORTH CENTRAL FLORIDA...WHILE THE ATTENDANT SURFACE LOW MOVES INTO THE OHIO VALLEY. THE AIR MASS AHEAD OF THE FRONT REMAINS MOIST AND UNSTABLE. SHOWERS AND THUNDERSTORMS HAVE REDEVELOPED IN THE PAST COUPLE OF HOURS IN THE GULF WATERS, AND MORE DEVELOPMENT IS EXPECTED THROUGH THE COURSE OF THE MORNING AS THE FRONT CONTINUES TO SLUGGISHLY ADVANCE TOWARD THE AREA. MUCH LIKE YESTERDAY, THE ATMOSPHERE BY MIDDAY WILL BE PRIME FOR STRONG TO POSSIBLY SEVERE THUNDERSTORMS...WITH STEEP MID LEVEL LAPSE RATES, CAPE IN EXCESS OF 2500 J/KG, MODEST SHEAR, AND WET BULB ZERO HEIGHTS AROUND 9K FT AGL. H5 TEMPS WILL ALSO BE FROM -10C TO -12C. PRECIPITABLE WATERS INCREASE SOME THROUGH THE DAY BUT GENERALLY REMAIN AROUND THE CLIMO NORM. A VORT MAX CROSSING THE AREA COULD ALSO ENHANCE THE THREAT FOR STRONG STORMS LATER TODAY. LARGE HAIL, STRONG WIND GUSTS, AND FREQUENT LIGHTNING WILL BE THE PRIMARY HAZARDS WITH THE MORE INTENSE STORMS. AT THIS TIME, IT APPEARS THE HIGHEST RISK AREA FOR EXPERIENCING THESE CONDITIONS, ESPECIALLY LARGE HAIL, IS OVER THE INTERIOR AND EAST COAST SECTIONS. CONVECTION WILL GRADUALLY WANE LATE THIS EVENING AND OVERNIGHT WITH PERHAPS LINGERING ACTIVITY OVER THE WATERS. MONDAY SHOULD BE LESS ACTIVE, ALTHOUGH SCATTERED (AND POTENTIALLY STRONG) STORMS ARE STILL POSSIBLE INTERIOR AND EAST. YET ANOTHER DISTURBANCE ALOFT WILL ARRIVE BY TUESDAY, WITH A SLIGHTLY HIGHER CHANCE OF AFTERNOON THUNDERSTORMS, SOME OF WHICH COULD AGAIN BE STRONG. DRIER AIR WILL SLOWLY INFILTRATE THE REGION WEDNESDAY INTO THURSDAY AS THE LARGE TROUGH AND UPPER LOW OVER THE SOUTHEAST FINALLY BEGINS TO EXIT. SOMEWHAT COOLER TEMPERATURES ARE EXPECTED TUESDAY INTO WEDNESDAY, BEFORE WARMING RESUMES FOR THE LATTER HALF OF THE WEEK. AVIATION...06Z ISSUANCE...PREVAILING VFR THROUGH DAYBREAK, ALTHOUGH PATCHY FOG POSSIBLE. A FEW SHOWERS AND THUNDERSTORMS OVER THE GULF WATERS MAY APPROACH KAPF AROUND 12Z. AT THE EAST COAST TERMINALS, CONVECTIVE ACTIVITY LIKELY TO HOLD OFF UNTIL 17Z OR LATER, ALTHOUGH CONTINUED TO CARRY VCSH AFTER 12Z-14Z, AND THEN VCTS AFTER 17Z. BRIEF MVFR OR IFR CONDITIONS ARE POSSIBLE IN ANY OF THE SHRA/TSRA. CONDITIONS WILL GRADUALLY IMPROVE FROM WEST TO EAST DURING THE EARLY EVENING HOURS. SOUTHWEST FLOW EXPECTED TO BE STRONGER TODAY, WITH SURFACE WINDS GENERALLY REMAINING WEST- SOUTHWEST. SOME GUSTS AROUND 20 KNOTS POSSIBLE THIS AFTERNOON, ESPECIALLY EAST. MARINE...A COLD FRONT WILL DRAW CLOSER TO THE WATERS TODAY...WITH A SECONDARY FRONTAL TROUGH CROSSING THE AREA LATE MONDAY INTO TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE THE PRIMARY CONCERN THROUGH MID WEEK. THE PRESSURE GRADIENT WILL REMAIN RATHER WEAK, ALTHOUGH OCCASIONAL WINDS OF 15 TO 20 KNOTS POSSIBLE. WEST TO SOUTHWEST FLOW TO PERSIST. FIRE WEATHER...SHOWERS AND THUNDERSTORMS AND SOME CLOUD TO GROUND LIGHTNING ARE EXPECTED OVER THE NEXT FEW DAYS. OVERALL, RELATIVE HUMIDITIES WILL REMAIN ABOVE 35 PERCENT IN THE SHORT TERM, BEFORE SLIGHTLY DRIER AIR ARRIVES WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 88 68 86 70 / 50 30 30 20 FORT LAUDERDALE 88 68 87 73 / 50 30 30 20 MIAMI 88 71 87 73 / 50 30 20 20 NAPLES 87 67 85 68 / 40 10 20 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...14/MJB AVIATION/RADAR/FIRE...57/DG
Hazardous weather outlook, May 15, 4:45 AM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 445 AM EDT SUN MAY 15 2011 FLZ063-066>075-168-172>174-160400- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 445 AM EDT SUN MAY 15 2011 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING... ...MODERATE RISK OF RIP CURRENTS PALM BEACH COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH FLORIDA TODAY, ESPECIALLY THIS AFTERNOON INTO THE EVENING. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE, CONTAINING STRONG WINDS, LARGE HAIL, FREQUENT LIGHTNING STRIKES, AND TORRENTIAL DOWNPOURS. THE GREATEST POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS WILL BE ACROSS THE INTERIOR TO THE ATLANTIC COAST, BUT CANNOT BE RULED OUT ALONG THE GULF COAST. WIND: STRONG WIND GUSTS TO AROUND 60 MPH ARE POSSIBLE IN THE STRONGEST THUNDERSTORMS. HAIL: QUARTER SIZE HAIL OR LARGER IS POSSIBLE IN THE STRONGEST THUNDERSTORMS. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE PALM BEACH COUNTY COAST AND A SLIGHT RISK OF RIP CURRENTS ALONG THE REST OF THE ATLANTIC AND GULF BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY, ESPECIALLY TUESDAY WHEN STRONG OR ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, May 15, 6:01 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 601 AM EDT SUN MAY 15 2011 FLZ069-070-151100- INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL- 601 AM EDT SUN MAY 15 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN COLLIER COUNTY * UNTIL 700 AM EDT * AT 557 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR ROYAL PALM HAMMOCK...AND MOVING NORTHEAST AT 15 MPH. * THE STORM WILL AFFECT... INTERSECTION ALLIGATOR ALLEY AND SR 29... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE UP TO HALF INCH SIZED HAIL AND GUSTY WINDS OF 35 TO 45 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2629 8156 2608 8120 2590 8152 2600 8169 TIME...MOT...LOC 1000Z 215DEG 14KT 2601 8156 MJB
Special weather statement, May 15, 6:29 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
629 AM EDT SUN MAY 15 2011
FLZ063-066-069-070-151145-
HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL-
COASTAL COLLIER COUNTY FL-
629 AM EDT SUN MAY 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN GLADES COUNTY
WESTERN HENDRY COUNTY
WESTERN COLLIER COUNTY
* UNTIL 745 AM EDT
* AT 626 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
NORTHWEST OF LAKE PLACID TO 7 MILES SOUTHWEST OF MARCO ISLAND...AND
MOVING EAST AT 15 TO 20 MPH.
* THE LINE OF STORMS WILL AFFECT...
NAPLES...
EAST NAPLES...
GOLDEN GATE...
BELLE MEADE...
WEST TOLL GATE ON ALLIGATOR ALLEY...
CAPE ROMANO...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2582 8126 2582 8137 2588 8148 2583 8153
2589 8155 2589 8169 2587 8166 2584 8168
2609 8181 2633 8185 2632 8167 2642 8167
2643 8157 2703 8157 2704 8128 2712 8127
2713 8117 2721 8116
TIME...MOT...LOC 1028Z 271DEG 14KT 2739 8158 2588 8182
MJBSpecial weather statement, May 15, 6:51 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
651 AM EDT SUN MAY 15 2011
FLZ063-066-069-070-151145-
HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL-
COASTAL COLLIER COUNTY FL-
651 AM EDT SUN MAY 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
GLADES COUNTY
HENDRY COUNTY
COLLIER COUNTY
* UNTIL 745 AM EDT
* AT 646 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
WEST OF VENUS TO 4 MILES SOUTHWEST OF ROYAL PALM HAMMOCK...AND
MOVING EAST AT 30 MPH.
* THE LINE OF STORMS WILL AFFECT...
BIG CORKSCREW ISLAND...
LA BELLE...
AVE MARIA...
IMMOKALEE..
PALMDALE...
ORTONA...
AND SURROUNDING COMMUNITIES.
THE STRONGEST PORTION OF THIS LINE WILL AFFECT AREAS FROM LA BELLE
TO IMMOKALEE...AS WELL AS ROYAL PALM HAMMOCK.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2720 8094 2704 8094 2705 8098 2698 8107
2689 8111 2682 8105 2681 8096 2588 8101
2586 8154 2589 8155 2590 8165 2586 8170
2600 8177 2642 8167 2643 8157 2703 8157
2704 8128 2712 8127 2713 8117 2722 8116
TIME...MOT...LOC 1048Z 270DEG 25KT 2702 8148 2593 8160
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:24 PM EDT | Areal Flood Advisory | MFL | Broward | 111 min |
| May 15, 5:40 AM EDT | Special Marine Warning | MFL | 35 min | |
| May 15, 5:48 AM EDT | Special Marine Warning | MFL | 57 min | |
| May 15, 6:01 AM EDT | Special Weather Statement | MFL | Collier | 59 min |
| May 15, 6:29 AM EDT | Special Weather Statement | MFL | Collier, Glades | 76 min |
| May 15, 6:39 AM EDT | Special Marine Warning | MFL | 2 hr | |
| May 15, 6:51 AM EDT | Special Weather Statement | MFL | Collier, Glades, Hendry | 54 min |
| May 15, 7:03 AM EDT | Special Marine Warning | MFL | 87 min | |
| May 15, 7:06 AM EDT | Special Weather Statement | MFL | Collier | 39 min |
| May 15, 7:32 AM EDT | Special Weather Statement | MFL | Collier | 28 min |
| May 15, 7:42 AM EDT | Special Weather Statement | MFL | Hendry | 33 min |
| May 15, 8:04 AM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| May 15, 8:19 AM EDT | Special Marine Warning | MFL | 26 min | |
| May 15, 8:24 AM EDT | Special Weather Statement | MFL | Collier | 36 min |
| May 15, 8:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| May 15, 9:28 AM EDT | Special Weather Statement | MFL | Collier | 32 min |
| May 15, 9:44 AM EDT | Special Marine Warning | MFL | 109 min | |
| May 15, 2:59 PM EDT | Special Marine Warning | MFL | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.